I read in a different thread that you are already walking with 1 crutch from Day 3. Wow! Is that possible? Are you wearing a knee brace at least. Also, did you climb upstairs? Too many questions. Sorry. But I am 18 days post op and I am still struggling to walk without crutches.
Hi knee-will-be-great. Hope you feeling a bit better. Just wanted to give you a little insight on your analgesics. Tramacet is a combination of Tramadol and Acetaminophen. Actually Tramadol is a centrally acting synthetic opioid analgesic. I was looking through the mail a couple of weeks ago and it was amazing the number of physicians who have lost their medical licenses over abusing narcotics and Tramadol (Ultram) was listed as one of the most often abused by medical personnel. So if you are having the same reaction of N/V with Tramacet, that is because it is an opioid and obviously you are extremely sensitive to opioids. Rather than suffer with pain and not take the narcotics or suffer with the nausea and vomiting, why not call your OS and ask for either phenergan, compazine, or reglan to assist with the N/V? I feel for you. Hope you work through this. Oh one other point, I am not sure how much acetaminophen your Rx of Tramocet has in it, but be careful not to take too much acetaminophen in addition to the combination drug. Tylenol (acetaminophen) is very toxic to the liver.